# SDR USAASB01354

- Difficulty date: December 26, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 20 THROUGH 25 INOPERATIVE.  MAINTENANCE FOUND WIRES SHORTED AT SEAT ROWS 24 AND 25.  REPAIRED WIRING.  ALSO, REMOVED AND REPLACED AFT LEFT AND AFT RIGHT BATTERY CHARGER ASSEMBLIES (P/N 2012-1).  OPERATIONAL CHECK GOOD.  (M)
